# SDR TWRA9571

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- Engine: Pwa JT9D7A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evc
- Part number: 7479958
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, FLIGHT CREW EXPERIENCED AN OIL SMELL IN THE COCKPIT AND CABIN.  SMELL CLEARED AFTER POWER WAS REDUCED.  REPLACED NR 2 ENGINE'S ENGINE VANE CONTROL.  (X)
